Modern International Journal of Pure and Applied Mathematics

The Modern International Journal of Pure and Applied Mathematics is an open-access, peer-reviewed, international journal.



Editor-in-chief: Marcia Pinheiro
ISSN: 2643-1548
Website: http://journal.sapub.org/mijpam




Latest Issue: Volume 4, Number 1 (2020)
Skip Navigation Links.
Expand &nbsp;<u>2020</u> 2020
Expand &nbsp;<u>2019</u> 2019
Expand &nbsp;<u>2018</u> 2018
Expand &nbsp;<u>2017</u> 2017

Volume 4, Number 1, 2020

  • Articles
An Inequality between the Arithmetic Mean of Some Numbers and the Arithmetic Mean of Their Images through a Convex Function
Dorin Mărghidanu
pp. 1-4
DOI: 10.5923/j.mijpam.20200401.01   1392 Views  733 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML